# SDR AALA202310312945

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 83,280 hours, 10,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ABOVE 2L DOOR WON'T WORK. REMOVED AND REPLACED POWER SUPPLY.
